# SDR SWAA2023032312217

- Difficulty date: March 3, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Structure
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DOOR CUTOUT RETAINER UPPER SILL AT FWD CARGO COMPARTMENT (8 EA) 2023-165148<[01] REPLACED RETAINER LOCATED UPPER AREA DOOR CUT OUT AT LEVEL STR18R AT FWD CARGO COMPARTMENT (3 EA) IAW B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED RETAINER LOC. DOOR CUTOUT RETAINER UPPER SILL AT FWD CARGO COMPARTMENT (8 EA) IAW B737-700 SRM 51-10-02 ITEM 9.;[03] STEP 2 CORRECTED  REPLACED RETAINER LOC. DOOR CUTOUT UPPER SILL AT FWD CARGO COMPARTMENT (8 EA) IAW B737-700 SRM 51-10-02 ITEM 9.;[04] TASK COMPLETED
